MathSciNet Relay Station
MathSciNet bibliographic data
MR1436554 (98f:62191) 62J05
Breiman, Leo; Friedman, Jerome H. Predicting multivariate responses in multiple linear regression. With discussion and a reply by the authors. J. Roy. Statist. Soc. Ser. B 59 (1997), no. 1, 3–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement